# SDR FDEA201308051784

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Chafed
- Location: Bs 1400-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1400 -1480, LBL 24.75, SEAT TRACK INBD FLANGE FOUND FIVE CHAFED AROUND FASTENER HOLES.  REPAIRED IAW SRM 53-00-02 REPAIR 1, OPTION 1, FIG 201, REV 109.  REPAIR IS MAJOR.
